MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3231-40Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Further information was requested but not received.The device is included in the battery performance alert advisory issued by abbott on 28 august 2017.
 
Event or Problem Description
It was reported that the patient presented for was removal on the implantable cardioverter defibrillator due to the advisory notification.The device was explanted and replaced.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
Recall information should be retracted, the device was not included in (b)(6) 2017 battery performance alert advisory the results/method and conclusion codes along with investigation results will be provided in the final report.
 
Additional Manufacturer Narrative
Interrogation of the device revealed the device was at eri when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Based on this information, there was no evidence of premature depletion.The device is included in the premature battery depletion with implantable cardioverter defibrillator advisory notice issued by st.Jude medical on 11 october 2016.

Brand Name
UNIFY CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9512241
Report Number2017865-2019-18373
Device Sequence Number1542202
Product Code NIK
UDI-Device Identifier05414734504393
UDI-Public05414734504393
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Model NumberCD3231-40Q
Device Catalogue NumberCD3231-40Q
Device Lot Number3531823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer02/05/2020
02/27/2020
03/09/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date02/05/2020
03/02/2020
03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0004-2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight91